| Model Number |
TMMB13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).Weight unknown/not provided.Expiration date and unique identifier (udi) number unknown/not provided.Device manufacturer date unknown/not provided.
Event or Problem Description
It was reported that the implant could not be placed due to fracture of the patient's bone.The site was grafted for future placement.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual inspection of the returned product identified worn markings due to usage.No damage.Measurements were made to determine if the device matched print specification and it was confirmed to match the drawing specifications.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the product experience report (per).The reported device was intended for tooth location #6 but could not be placed.Pictures or x-ray images were not provided.Complainant reported that the implant could not be placed due to fracture of the patient's bone.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.